| Model Number |
86111- |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit was difficult to inflate and to deflate.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: twenty-three samples of device were received for evaluation, twenty-two samples were received sealed inside its pouch and one was received outside its package.An inflation/deflation test was performed on each sample.It was noticed the air has difficulties to get through the inflation system, the remaining eighteen samples did not presents any difficulty at the time of inflation nor deflation.The reported event was confirmed.If information is provided in the future, a supplemental report will be issued.